# SDR 4DPA2022121700001

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N242JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 37,013 hours, 34,691 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Level
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED EICAS WARNING MESSAGE FOR FUEL 2 LOW LEVEL.  FUEL QUALITY NORMAL, GREEN. NO LATERAL TRIM IMBALANCES. AFTER RIGHT TURN FOR DIVERT, MESSAGE WENT AWAY. MESSAGE REAPPEARED 3 TIMES DURING RETURN.  CURRENTLY NO MESSAGE.  MX DEFERRED THE SYSTEM AWAITING FINAL FIX. OPEN
